# SDR HALA2017052200239

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 93,722 hours, 36,239 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LEFT THRUST LEVER REQUIRED MANUAL ADJUSTMENT TO OBTAIN TAKEOFF THRUST AT FULL FORWARD STOP.  EGT,  N1,   FUEL FLOWS MATCHED.  THREE INCH THRUST LEVER SPLIT FROM FM 1 THR HLD INDICATED AT 100 KTS. LEFT ENGINE ACCELERATION ON TAKEOFF SLOW. LEFT ENGINE RESPONSE AFTER TAKEOFF IMPROVED TO NORMAL  AT ALL THROTTLE REGIMES BY 5000. MSL IN BOTH MANUAL AND AUTO THROTTLE OPERATIONS.   TEST 2,10,30 BITES TEST OK. IAW AMM 22-00-02, PERFORMED TEST 4 GROUND TEST TO TAKE OFF POWER ACCELERATION/DECELERATION TEST AMM 71-00-00-715.(F) ENGINE OPERATION AND INDICATIONS NORMAL. APPROACH IDLE WITHIN LIMITS OF AMM 71-01-02. TAKE OFF, WITHIN LIMITS. NO THROTTLE SPLIT NOTED AT MULTIPLE SETTINGS. ENGINE ACCLERATION TO TAKE OFF POWER SETTINGS WITHIN 6 SECONDS PER AMM 71-00-00-715. THROTTLE LEVER RESPONSE NORMAL.VERIFIED RIG PIN HOLE ALIGNMENT G1 AND G6 RIG PIN WAS SMOOTH ENTRY. GROUND TEST OF POWERPLANT TO TAKEOFF POWER TEST 4 PER AMM 71-00-00-715 INDICATIONS NORMAL. OK FOR SERVICE.
